# SDR UPS06846332

- Difficulty date: February 21, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,955 hours, 28,063 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Bs 960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED ON RT CORNER IN RADIUS OF KEEL BEAM STA 960.  REMOVED AND REPLACED L ANGLE AT STA 960 RT IAW SRM 51-1-2OD, 51-1-15 AND SRM 51-3-0.
